# SDR VNAA202301111111

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 18,543 hours, 16,766 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Transducer
- Part number: 601R751481
- Part serial: 81587225
- Condition: Leaking
- Location: 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD SYS 2 LO PRESS IN FLT, INBD FLT SPOILER/SPLRONS / AFTER INSPECTION FOUND HYD SYS 2 PRESSURE MANIFOLD TRANSDUCER TO BE LEAKING. REMOVED AND REPLACED TRANSDUCER IAW CRJ900 AMM 29-31-01-000/400-801."
